default-icon
FISSURE PROBLEM AFTER TAKING COVAXIN
Today I took 2nd dose of COVAXIN . Sometimes I have problem of fissure today , major blood come out from anus. What should I do ? Thanks.
190 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If heavy bleeding per rectum, check Hb level by blood test, take paracetamol and consult general surgeon
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.